de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Self-Diffusion in Cell Membranes in the Long Time Regime

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons86662

Petrov,  Eugene P.
Schwille, Petra / Cellular and Molecular Biophysics, Max Planck Institute of Biochemistry, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Loskutov, V. V., & Petrov, E. P. (2014). Self-Diffusion in Cell Membranes in the Long Time Regime. APPLIED MAGNETIC RESONANCE, 45(12), 1389-1403. doi:10.1007/s00723-014-0595-6.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-90C6-C
Abstract
We consider the process of self-diffusion in the cellular structure in the presence of permeable barriers in long time regime. Based on the most general concepts of the translation mobility and geometry of a heterogeneous system, an expression for the self-diffusion coefficient of liquid molecules in such a medium in a long time regime was derived. We have shown that the value of the self-diffusion coefficient in the long-time limit is determined by the probability of interaction of the diffusant molecule with an obstacle. We obtained an expression for the probability of such interaction as a function of the surface-to-volume ratio (S/V). Comparing the obtained analytical expression with the results of computer simulation was performed. Shown the exponential dependence of the self-diffusion coefficient on the barrier pinning density.